Alert archive / Illinois / River Flood Warnings in 2016

River Flood Warning 23, NWS Lincoln, IL

September 17, 2016Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Sep 17, 2016, 9:00 AM CDT for Clay County, Richland County, Illinois. It took effect at Sep 17, 2016, 9:33 PM CDT. It was in force for 59 hr.

The area

The outline as issued.

The facts

Issued
Sep 17, 2016, 9:00 AM CDT (14:00 UTC)
In effect from
Sep 17, 2016, 9:33 PM CDT
Expired
Sep 20, 2016, 8:49 AM CDT
In force
59 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 19.05 ft at Sep 18, 2016, 2:00 PM CDT.

actionminormoderate510152009/1709/1809/1909/2009/21
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

862 
WGUS43 KILX 171400
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
900 AM CDT SAT SEP 17 2016

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

.Synopsis...Heavy rains over the past 24 hours will force the Little
Wabash River into minor flood at Clay City by Sunday morning.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC025-159-180400-
/O.NEW.KILX.FL.W.0023.160918T1630Z-160919T1559Z/
/CLAI2.1.ER.160918T1630Z.160918T1800Z.160919T0959Z.NO/
900 AM CDT SAT SEP 17 2016

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Little Wabash River near Clay City.
* From Sunday morning until Monday morning.
* At  845 AM Saturday the stage was 12.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 18.2 feet by tomorrow evening.The river will fall 
  below flood stage by early Monday morning.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  12.8 Sat 9 AM    17.4   17.9   13.9


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
7 follow-up statements
646 
WGUS83 KILX 171647
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1147 AM CDT SAT SEP 17 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-180647-
/O.EXT.KILX.FL.W.0023.160918T1300Z-160919T2100Z/
/CLAI2.1.ER.160918T1300Z.160918T1800Z.160919T1500Z.NO/
1147 AM CDT SAT SEP 17 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* From Sunday morning until Monday afternoon.
* At 1045 AM Saturday the stage was 14.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 18.5 feet by tomorrow evening.The river will fall 
  below flood stage by Monday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  14.4 Sat 11 AM   17.9   18.2   14.2


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
936 
WGUS83 KILX 180150
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
850 PM CDT SAT SEP 17 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-181550-
/O.EXT.KILX.FL.W.0023.160918T0233Z-160919T2300Z/
/CLAI2.1.ER.160918T0233Z.160919T0000Z.160919T1700Z.NO/
850 PM CDT SAT SEP 17 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* From this evening until Monday evening.
* At  845 PM Saturday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage tonight and continue to rise 
  to near 19.2 feet by tomorrow evening.The river will fall below 
  flood stage by Monday afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  17.9 Sat 9 PM    18.8   18.5   14.1


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Shimon
095 
WGUS83 KILX 181450
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
950 AM CDT SUN SEP 18 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-190450-
/O.EXT.KILX.FL.W.0023.000000T0000Z-160920T0142Z/
/CLAI2.1.ER.160918T0211Z.160919T0600Z.160919T1942Z.NO/
950 AM CDT SUN SEP 18 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Monday evening.
* At 945 AM Sunday the stage was 19 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.4 feet by 
  early tomorrow morning. The river will fall below flood stage 
  tomorrow afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  19.0 Sun 10 AM   19.2   14.1   10.2


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

07
470 
WGUS83 KILX 190225
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
925 PM CDT SUN SEP 18 2016

...The Flood Warning continues for the following river in Illinois...

  Illinois River at Havana affecting Cass...Fulton and Mason Counties
  Illinois River at Beardstown affecting Brown...Cass...Morgan and 
  Schuyler Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC017-057-125-191625-
/O.EXT.KILX.FL.W.0019.000000T0000Z-160922T0000Z/
/HAVI2.1.ER.160830T0445Z.160903T1915Z.160921T1800Z.NO/
925 PM CDT SUN SEP 18 2016

The Flood Warning continues for
  The Illinois River at Havana. 
* Until Wednesday evening.
* At  845 PM Sunday the stage was 14.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday afternoon.
* Impact...At 14.0 feet...Minor flooding begins to agricultural areas 
  not protected by levees.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Illinois River
 Havana            14  14.5 Sun 9 PM    14.5   14.3   14.1


&&

LAT...LON 4053 8988 4047 8980 4034 9002 4012 9017
      4018 9023 4039 9010             

$$

ILC009-017-137-169-191625-
/O.EXT.KILX.FL.W.0021.000000T0000Z-160921T0000Z/
/BEAI2.1.ER.160901T1048Z.160911T2200Z.160920T1800Z.NO/
925 PM CDT SUN SEP 18 2016

The Flood Warning continues for
  The Illinois River at Beardstown. 
* Until Tuesday evening.
* At  845 PM Sunday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday afternoon.
* Impact...At 14.4 feet...Seepage problems begin in the Coal Creek 
  Drainage and Levee District.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Illinois River
 Beardstown        14  14.2 Sun 9 PM    14.1   14.0   13.8


&&

LAT...LON 4018 9023 4012 9017 4008 9037 3999 9046
      3999 9058 4015 9043             

$$

Shimon
706 
WGUS83 KILX 191359
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
859 AM CDT MON SEP 19 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-200359-
/O.EXT.KILX.FL.W.0023.000000T0000Z-160920T2000Z/
/CLAI2.1.ER.160918T0211Z.160918T2115Z.160920T1400Z.NO/
859 AM CDT MON SEP 19 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Tuesday afternoon.
* At 845 AM Monday the stage was 18.9 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  18.9 Mon 9 AM    18.1   15.9   12.1

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

07
907 
WGUS83 KILX 200320
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1020 PM CDT MON SEP 19 2016

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-201720-
/O.CON.KILX.FL.W.0023.000000T0000Z-160920T2000Z/
/CLAI2.1.ER.160918T0211Z.160918T2115Z.160920T1400Z.NO/
1020 PM CDT MON SEP 19 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Tuesday afternoon.
* At  945 PM Monday the stage was 18.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  18.6 Mon 10 PM   18.1   15.9   12.1


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Shimon
884 
WGUS83 KILX 201349
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
849 AM CDT TUE SEP 20 2016

...The Flood Warning is cancelled for the following river in 
Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties.
  
.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC025-159-201419-
/O.CAN.KILX.FL.W.0023.000000T0000Z-160920T2000Z/
/CLAI2.1.ER.160918T0211Z.160918T2115Z.160920T1341Z.NO/
849 AM CDT TUE SEP 20 2016

The Flood Warning is cancelled for
  The Little Wabash River near Clay City.
* At  845 AM Tuesday the stage was 18.0 feet.
* Flood stage is 18 feet.
* Fell to flood stage at  841 AM Tuesday.
* Forecast...The river will continue to fall to 15.9 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Little Wabash River
 Clay City         18  18.0 Tue 9 AM    15.9   12.2    9.8


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Sep 17, 6:51 AM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Sep 17, 6:51 AM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
651 AM CDT SAT SEP 17 2016

.SHORT TERM...(Today and tonight)
ISSUED AT 326 AM CDT Sat Sep 17 2016

A band of showers and thunderstorms should be exiting east-central
and southeast Illinois early this morning, with the balance of the
forecast area likely to be dry through the period. The
showers/storms are associated with an upper-level disturbance
streaking across the area, along with an associated surface boundary.

While the model guidance suggests a dry day once the current
precipitation pushes east of the area, still a little concerned that
we may see a "surprise" shower/storm through tonight. An upper-level
low and associated troffing will still lie to our west for much of
the day, along with a surface cold front. These features are progged
to be weakening with time as they track east, but until they are
completely east of the area the threat of an isolated shower/storm
can't be completely discounted. That being said, considering the
lack of precipitation and cloud cover upstream, and dryness of the
forecast soundings, do not plan to include PoPs beyond the current
morning rainfall. Notably cooler and less humid air will filter into
the region tonight behind the cold front, with low temperatures
tonight expected to fall into the 50s over most of the forecast area.

.LONG TERM...(Sunday through Friday)
ISSUED AT 326 AM CDT Sat Sep 17 2016

Behind the exiting system, the forecast remains dry through the
remainder of the weekend, with mild temperatures.  In the overnight
hours on Sunday, a narrow ridge at the sfc slips eastward and more
southerly winds at the sfc begin a short period of WAA, and slightly
warmer temps for Monday. ILX sits on the edge of a more zonal flow
across the northern tier of the country.  A wave rippling through
that zonal flow across southern Canada drags a front through the
region later Monday/Monday pm. A bit of a wind shift with the front
and some minimal convergence at the sfc...warrants some low pops,
mainly for Mon night.  Watching the timing for Mon afternoon,
particularly in the north.  Mostly zonal flow just to the north
maintains the mild weather through mid week with warm temperatures
and quiet weather. Models portraying a pattern shift for the latter
half of the week as a large upper low digs out over the Pac NW and
amplifies the flow over the CONUS, putting the Midwest in
increasingly southwesterly flow.  Typically, this would result in a
more active pattern with short waves rippling through the larger
scale trof. However, the GFS and ECMWF on the 00z runs are having
some differences in handling the western low. General consensus
breaks off part of the wave and isolates it in the southern high
plains...but major difference in the strength of the remaining
trof...as well as the location and potential cyclogenesis of the sfc
system associated with the cut off h5 low over the southern US.
Extended remains conservative at this point, there is a lot of
variability in the solutions for the forecast going into next
weekend.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 647 AM CDT Sat Sep 17 2016

IFR-MVFR conditions are expected across the central Illinois
terminals to start the day with low clouds/fog in the area.
However, expect conditions to improve to VFR by later this morning
and remain there for the balance of the 12Z TAF valid time.
Generally light west to southwest winds are anticipated through
the period.

&&

.ILX Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...Bak
LONG TERM...HJS
AVIATION...Bak
Hazardous weather outlook, Sep 17, 5:59 AM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
559 AM CDT SAT SEP 17 2016

ILZ027>031-036-037-040-041-047>050-181100-
CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
559 AM CDT SAT SEP 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

MINOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM HAVANA
TO BEARDSTOWN THROUGH THE WEEKEND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM CHANCES RETURN TO THE AREA BY MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-051>057-061>063-066>068-071>073-181100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-
MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION-
559 AM CDT SAT SEP 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM CHANCES RETURN TO THE AREA BY MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BAK

In the hours before

Local storm report, Sep 17, 4:27 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
427 AM CDT SAT SEP 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       NEWTON                  38.99N 88.16W
09/17/2016  M1.51 INCH       JASPER             IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&
Local storm report, Sep 17, 6:36 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
636 AM CDT SAT SEP 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
09/17/2016  M2.22 INCH       CLAY               IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       WATSON                  39.03N 88.57W
09/17/2016  M2.12 INCH       EFFINGHAM          IL   MESONET

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       PARIS                   39.62N 87.69W
09/17/2016  M1.20 INCH       EDGAR              IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&
Local storm report, Sep 17, 7:09 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
709 AM CDT SAT SEP 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       MARTINSVILLE            39.34N 87.88W
09/17/2016  M1.44 INCH       CLARK              IL   MESONET

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
09/17/2016  M1.21 INCH       MASON              IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&
Local storm report, Sep 17, 7:44 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
744 AM CDT SAT SEP 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 E LINCOLN             40.15N 89.33W
09/17/2016  M1.04 INCH       LOGAN              IL   OFFICIAL NWS OBS

            24 HOUR TOTAL

0656 AM     HEAVY RAIN       LAWRENCEVILLE AIRPORT   38.76N 87.61W
09/17/2016  M1.51 INCH       LAWRENCE           IL   ASOS

            24 HOUR TOTAL

0656 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
09/17/2016  M1.01 INCH       COLES              IL   ASOS

            24 HOUR TOTAL

0730 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
09/17/2016  M1.22 INCH       CLARK              IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&
Local storm report, Sep 17, 8:17 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
817 AM CDT SAT SEP 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
09/17/2016  M1.66 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       EFFINGHAM               39.12N 88.55W
09/17/2016  M2.04 INCH       EFFINGHAM          IL   MESONET

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       BRIDGEPORT              38.71N 87.76W
09/17/2016  M1.92 INCH       LAWRENCE           IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&
Local storm report, Sep 17, 8:21 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
821 AM CDT SAT SEP 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       NEWTON                  38.99N 88.16W
09/17/2016  M1.51 INCH       JASPER             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       2 E LINCOLN             40.15N 89.33W
09/17/2016  M1.04 INCH       LOGAN              IL   OFFICIAL NWS OBS

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
09/17/2016  M2.22 INCH       CLAY               IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       WATSON                  39.03N 88.57W
09/17/2016  M2.12 INCH       EFFINGHAM          IL   MESONET

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       PARIS                   39.62N 87.69W
09/17/2016  M1.20 INCH       EDGAR              IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       MARTINSVILLE            39.34N 87.88W
09/17/2016  M1.44 INCH       CLARK              IL   MESONET

            24 HOUR TOTAL

0656 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
09/17/2016  M1.01 INCH       COLES              IL   ASOS

            24 HOUR TOTAL

0656 AM     HEAVY RAIN       LAWRENCEVILLE AIRPORT   38.76N 87.61W
09/17/2016  M1.51 INCH       LAWRENCE           IL   ASOS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
09/17/2016  M1.66 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
09/17/2016  M1.21 INCH       MASON              IL   CO-OP OBSERVER

            24 HOUR TOTAL

0730 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
09/17/2016  M1.22 INCH       CLARK              IL   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       EFFINGHAM               39.12N 88.55W
09/17/2016  M2.04 INCH       EFFINGHAM          IL   MESONET

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       BRIDGEPORT              38.71N 87.76W
09/17/2016  M1.92 INCH       LAWRENCE           IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

Nearby

River Flood Warnings in Illinois, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.